# SDR HNAA2018092600231

- Difficulty date: September 21, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 44,106 hours, 40,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PDIS  638     21-01  1682341  21SEP18  PHL  CLOSE
      WHILE STARTING EITHER #1 OR #2 ENG OFF APU, FUMES ARE PRESENT THROUGHOUT A/C. APU TEMP SPIKES TO MID 600
      DEGREES
                                          21585    00 EK
      HISTORY: .
FACT  21SEP18  18:07  PHL
            WHILE STARTING ENGS OFF OF APU IAW PIEDMONT MAINTENANCE OPERATING MANUAL, NO FUMES IN A/C ARE OBSERVED.
            OK FOR SERVICE
